Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Necessary and sufficient conditions for the existence of a class of partitions of a finite vector space
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Designs, Codes and Cryptography, ISSN 0925-1022, E-ISSN 1573-7586, Vol. 53, no 2, 69-73 p.Article in journal (Refereed) Published
Abstract [en]

Necessary and sufficient conditions for the existence of a partition of a finite vector space over the finite field GF(p), where p is a prime, into subspaces where all but p of the subspaces have the same dimension, are presented.

Place, publisher, year, edition, pages
2009. Vol. 53, no 2, 69-73 p.
Keyword [en]
Vector space partitions
Identifiers
URN: urn:nbn:se:kth:diva-18730DOI: 10.1007/s10623-009-9292-0ISI: 000269531600001Scopus ID: 2-s2.0-69949086580OAI: oai:DiVA.org:kth-18730DiVA: diva2:336777
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Designs, Codes and Cryptography

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf